# SDR AALA20004016

- Difficulty date: March 3, 2000
- Submitted: May 10, 2000
- Operation: Air carrier
- Aircraft: N316AA
- Make and model: Boeing 767223
- Aircraft serial: 22318
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - DURING CORROSION REMOVED FROM CENTER WING UPPER SKIN AT STATION 956 RBL 78 AND LBL 77.  REMOVED CORROSION COMPLETELY PER 767 SRM 57-10-01 FIG 101.  INSPECTED BLENDED AREA TO ENSURE A CRACK FREE CONDITION.  ROTO-PEENED THE BLENDED AREA, ALODINE, APPLY 2 COATS OF PRIMER AND RESTORE FUEL VAPOR BARRIER.  REINSTALL ALL FASTENERS THAT WERE REMOVED PER 767 SRM.  (M)
